Really upset after accidentally taking Ibuprofen... Please help!

Hi everyone, i feel like I have done something really really silly. I am on my first round of clomid and currently about 4dpo (if I ovulated) according to opk. I had my positive opk on Tuesday pm this week and then had really bad stomach pains all day Wednesday. It eventually got so bad, I took some ibuprofen without thinking. I had never known it can cause you not to ovulate or for a potential pregnancy to not implant.

Is one dose able to do that? Does anyone know?

I would love to hear from someone, I'm so upset.

Thank you xxx

5 Replies

oldestnewest
  • Hi, try not to panic it doesn't say anything in the Clomid leaflet about not taking ibuprofen - if it was that important surely it would've been mentioned there. Try & relax...I know there's a lot said about ibuprofen & ovulation & linings but try not to think about it now it's done. Just focus on your goal.

  • Hi im sure yr be fine just try not to worry as that wont help the situation either. My advice is speak to ure fertility clinic as they should be able to give u the advice u need. Remember that people dont sometimes even know their pregnant and carry on drinking and using painkillers and they go on to have healthy pregnancy and baby.

  • Thank you so much for replying. I know I can't change it now but I just keep beating myself up. It seems so obvious now but when you've been trying for two years and it hasn't happened, I guess some if these things just go to the back of my mind. I just hope that one single dose can't have fully prevented ovulation taking place. It seems so extreme!

    I hope I have ovulated... Just having to keep my fingers crossed now and keep waiting I suppose.

    Thank you all though!

  • Hi Spongy. Please try not to worry about this. Ibuprofen and paracetamol are the recommended drugs of choice to be used post egg collection and embryo transfer, so I feel certain that one dose of ibuprofen is not going to harm you. If this cycle turns out to be negative, it won’t be due to the tablet. Fingers crossed that all works out well for you. Diane

  • Thank you so much for getting back to me Diane.

    I have been so upset all weekend. I have read lots that says ibuprofen can delay/stop ovulation, I got so upset. I had such bad pain from Monday-Wednesday last week but only took one dose. My lh peak was overnight Tuesday and I took the 400mg on Wednesday at 15:00. Now my temps haven't risen significantly and have really sore nipples (tmi I significantly apparently is due to oestrogen dominance?

    Do you think one dose could really cause all of this?

    Thanks,

    Vicky.

You may also like...